MathSciNet Relay Station
MathSciNet bibliographic data
MR1377702 22A15 (54D35 54H10)
Filali, M. Right cancellation in $\beta S$ and $UG$. Semigroup Forum 52 (1996), no. 3, 381–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement